American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[3] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[4] Ko-Ki Ito and Masahiko Yoshinaga. Semi-algebraic partition and basis of Borel-Moore homology of hyperplane arrangements. Proc. Amer. Math. Soc. 140 (2012) 2065-2074.
Abstract, references, and article information   
View Article: PDF

[5] S. Yuzvinsky. A new bound on the number of special fibers in a pencil of curves. Proc. Amer. Math. Soc. 137 (2009) 1641-1648. MR 2470822.
Abstract, references, and article information   
View Article: PDF

[6] Shaheen Nazir and Zahid Raza. Admissible local systems for a class of line arrangements. Proc. Amer. Math. Soc. 137 (2009) 1307-1313. MR 2465653.
Abstract, references, and article information   
View Article: PDF

[7] Takuro Abe, Hiroaki Terao and Masahiko Yoshinaga. Totally free arrangements of hyperplanes. Proc. Amer. Math. Soc. 137 (2009) 1405-1410. MR 2465666.
Abstract, references, and article information   
View Article: PDF

[8] Hiroaki Terao. A correction to ``Bases of the contact-order filtration of derivations of Coxeter arrangements''. Proc. Amer. Math. Soc. 136 (2008) 2639-2639. MR 2390537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Batzies. $4$ planes in ${\mathbb R}^4$. Proc. Amer. Math. Soc. 135 (2007) 3341-3347. MR 2322766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hiroaki Terao. Bases of the contact-order filtration of derivations of Coxeter arrangements. Proc. Amer. Math. Soc. 133 (2005) 2029-2034. MR 2099414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yukihito Kawahara. Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements. Proc. Amer. Math. Soc. 133 (2005) 1907-1915. MR 2137854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel C. Cohen. Triples of arrangements and local systems. Proc. Amer. Math. Soc. 130 (2002) 3025-3031. MR 1908926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Randell. Morse theory, Milnor fibers and minimality of hyperplane arrangements. Proc. Amer. Math. Soc. 130 (2002) 2737-2743. MR 1900880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José Ignacio Cogolludo-Agustín. Topological invariants of the complement to arrangements of rational plane curves. Memoirs of the AMS 159 (2002) MR 1921584.
Book volume table of contents   


Results: 1 to 17 of 17 found      Go to page: 1